# SDR SWAA2022020231991

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO FWD SHIELD STA 767-787; RBL22; WL164 / REMOVED AFT CARGO FWD SHIELD STA 767-787 RBL 22 WL164 IAW SRM 51-40-02-0G-0; FOUDN TO BE OUT OF LIMITS DUE TO NO LIMITS REPLACEMENT REQUIRED RECEIVED NEW SHIELD P/N 7531132; LOCATED & DRILLED IAW SRM 51-40-02-0G-0. INSTALLED IAW SRM 51-40-02-0G-0 & DWG #146A0081 & SRM 51-10-02-0G-0 STEP 9C
